# SDR DALA2022020400720

- Difficulty date: January 28, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 5,712 hours, 2,619 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER #2 RIB ELEVATOR HINGE CRACKED. ADDITIONAL INFORMATION 001-0291:2090-2039-LH/001 00147 ACCOMPLISHED PRI 596563-14, REV. 0; 596563-14, REV. 1 AND ERA 596563-14, REV. ORIGINAL. (LP# 2102249)
